Testing for long memory in the presence of non-linear deterministic trends with Chebyshev polynomials

Cuestas, J.C. and Gil-Alana, L.A. (2015) Testing for long memory in the presence of non-linear deterministic trends with Chebyshev polynomials. Studies in Nonlinear Dynamics and Econometrics, 20 (1). pp. 57-74.

Abstract

Metadata

Authors/Creators:
  • Cuestas, J.C.
  • Gil-Alana, L.A.
Copyright, Publisher and Additional Information: © 2015, Luis Alberiko Gil-Alana et al., published by De Gruyter. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.
Keywords: Chebyshev polynomials; long run dependence; fractional integration
Dates:
  • Published: 22 June 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Jun 2015 15:12
Last Modified: 26 Feb 2016 14:57
Published Version: http://dx.doi.org/10.1515/snde-2014-0005
Status: Published
Publisher: De Gruyter
Refereed: Yes
Identification Number: https://doi.org/10.1515/snde-2014-0005

Share / Export

Statistics